# SDR REXA2017011400052

- Difficulty date: January 14, 2017
- Submitted: January 20, 2017
- Operation: Air carrier
- Aircraft: N836AY
- Make and model: Cndair CL6002B19
- Aircraft serial: 8036
- Aircraft time: 19,122 hours, 18,826 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: N1262075
- Condition: Corroded
- Location: Bs 406-409
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT SIDE SEAT TRACK NR 3 FROM BS 409.0+16 TO 409+112 HAS CORROSION.  REMOVED AND REPLACED THE SEAT TRACK IAW AMM 53-01-11 AND REO 601R-53-00-055.
